# SDR DALA2016110908405

- Difficulty date: May 8, 2015
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 66,776 hours, 48,166 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, CORROSION ON FWD & AFT SIDE OF T-SHAPED SHEAR TIE ATTACHED TO LOWER FRAME AT STA 1231, BETWEEN STR 26R & 27R. CORROSION OUT OF LIMITS IAW SRM 53-01 FIG 1 PG 8 ORIGINAL THICKNESS IS .063" MATERIAL LOSS L= 1.0",W= .50", D= .063". REPLACED AFT CARGO T-SHAPED SHEAR TIE ATTACHED TO LOWER FRAME AT STA 1231 BETWEEN STR 26R AND 27R IAW SRM 51-30-2.
